# SDR AT9900620

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND CLASS III TEMPORARY REPAIR ON FUSELAGE FORWARD OF RIGHT WING ROOT PER DC9 SRM 53-40 FIG 12B SHT 15 PAGE 60A.  REMOVED BLIND RIVETS AND REPLACED WITH SOLID FASTENERS.  CHANGED CLASS III REPAIR TO CLASS I REPAIR ALL IAW DC9 SRM 51-30-1, 51-30-0, AND TIMCO RES NR 05024.
